# SDR DALA1010496308

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 86,398 hours, 10,681 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND EMERGENCY PATH LIGHTS AT 35H THROUGH 42H INOPERATIVE. MX RECONNECTED WIRE AT ROW 42.  OPS CHECK WAS GOOD.
